# SDR 9716621151

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38102621
- Condition: Failed
- Location: Tail
- Part time: 49,934 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CABIN BEGAN TO FILL WITH SMOKE.  CREW ISOLATED PACKS AND FOLLOWED SMOKE REMOVAL CHECK LIST.  SMOKE CLEARED AND FLIGHT CONTINUED TO DESTINATION.  MAINTENANCE PURGED THE PNEUMATIC SYSTEM AND REPLACED THE APU.
